# SDR C2XA07CL025

- Difficulty date: March 1, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N13970
- Make and model: Emb EMB-145LR
- Aircraft serial: 145146
- Aircraft time: 18,372 hours, 13,780 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CLE FLIGHT NR 2401 THE CREW REPORTED A BURNING SMELL IN THE COCKPIT.  THE AIRCRAFT RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND PERFORMED OPERATIONAL CHECKS OF THE AIRCRAFT ELECTRICAL SYSTEM.  NO DEFECTS WERE FOUND AND NO SMELL WAS NOTED.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
